Sequential control variates for functionals of Markov processes

Emmanuel Gobet 1, 2 Sylvain Maire 3, 4
3 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-01479838
Contributor : William Domingues Vinhas <>
Submitted on : Tuesday, February 28, 2017 - 10:24:49 PM
Last modification on : Thursday, February 7, 2019 - 2:28:12 PM

Identifiers

  • HAL Id : hal-01479838, version 1

Citation

Emmanuel Gobet, Sylvain Maire. Sequential control variates for functionals of Markov processes. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 43 (3), pp.1256-1275. ⟨hal-01479838⟩

Share

Metrics

Record views

717